Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have constant goose bumps, sweating and insomnia. Detoxed from hydrocodon. Why are there still physical symptoms?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 502 Questions
I have constant goose bumps, sweating and insomnia. I detoxed from hydrocodon for the fourth time about six weeks ago and I am still feeling the the physical symptoms. Is this normal?
Posted Sat, 21 Apr 2012 in Brain and Spine
Answered by Dr. Shiva Kumar R 5 hours later

Thanks for the query.

Hydrocodon withdrawal symptoms like insomnia, diarrhea, nausea, sweating and goose bumps can occur anywhere from few days to few weeks. But it is unusual in you to be seen beyond six weeks after detoxification. These can be so uncomfortable that people start taking the drug again in order to get relief from withdrawal symptoms.

So I personally feel drugs like aplrazolam or Etizolam can reduce you anxiety and insomnia. So I request you to XXXXXXX your general practitioner or psychiatrist and get started on the above medications to reduce the severity of the symptoms and prevent you from taking the drug again.

I am sorry you are dealing with this frustrating concern and I hope you can find yourself in better health soon with the help of your Psychiatrist.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Shiva Kumar R
Neurologist & Epileptologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor